Childhood immunizations.

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Kim-Farley, RJ; Merson, MH; Tulloch, JL

Published Date

  • May 13, 1993

Published In

Volume / Issue

  • 328 / 19

Start / End Page

  • 1420 - 1421

PubMed ID

  • 8474521

Pubmed Central ID

  • 8474521

International Standard Serial Number (ISSN)

  • 0028-4793

Digital Object Identifier (DOI)

  • 10.1056/NEJM199305133281911

Language

  • eng

Conference Location

  • United States